# SDR XC4R4848

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120RT
- System (JASC): 2121 · Air Distribution Fan
- Part: Pc Board
- Part number: T600069
- Condition: Loose Joints
- Location: Ground Cooling
- Part time: 5,106 hours
- Component: Technofan, AE1711AA0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN INOPERATIVE AS RECEIVED.  UPON INSPECTION, FOUND ALL COMPONENTS ON DRIVER P.C. BOARD LOOSE.  SOLDER JOINTS OVERHEATED.  THIS FAN IS MANUFACTURED IN FRANCE AND IS AN ALLEGED PRODUCT IMPROVEMENT, SAME PROBLEMS AS OLD P/N EVAC2322 FAN ASSEMBLY.  (X)
